# SDR CALA2025021202303

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N17349
- Make and model: Boeing 737-8
- Aircraft serial: 67620
- Aircraft time: 1,041 hours, 389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - EXTERIOR EMERGENCY LIGHT INOP AT RH AFT, OVERWING EXIT DOOR. INTERIOR LIGHTS OP CHK GOOD. RELAMPED OVERWING EXIT, EMERGENCY LAMP, OP CHKS GOOD.
